MathSciNet Relay Station
MathSciNet bibliographic data
MR1053800 (92i:28021) 28D15 (58F11)
Boyle, Mike; Tuncel, Selim Regular isomorphism of Markov chains is almost topological. Ergodic Theory Dynam. Systems 10 (1990), no. 1, 89–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement